# SDR AALA202111056598

- Difficulty date: November 1, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737*
- Aircraft serial: 33486
- Aircraft time: 25,966 hours, 10,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C EMERGENCY LIGHT ASSEMBLE HANGING FROM SEAT WITH COVER OFF. **SUPPLEMENTAL REPORT FOR AALA202111046598: SECURED EMERGENCY LIGHT ASSEMBLY AT SEAT 12C PER CMM 25-23-67.** (CLOSED)
